MathSciNet Relay Station
MathSciNet bibliographic data
MR1075729 (92f:58058) 58F05 (22E46 22E60 58F06 58G10)
Guillemin, V.; Lerman, E.; Sternberg, S. On the Kostant multiplicity formula. J. Geom. Phys. 5 (1988), no. 4, 721–750 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement